# SDR 9JLA2022031524161

- Difficulty date: March 6, 2022
- Submitted: March 15, 2022
- Operation: Air carrier
- Aircraft: N546DH
- Make and model: Lear 45LEAR
- Aircraft serial: 45150
- Aircraft time: 8,025 hours, 5,740 cycles
- System (JASC): 3445 · Air Collision Avoidance System
- Part: Tcas System
- Part number: 066011461211
- Part serial: 42752
- Condition: Failed
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: H

## Discrepancy

THE FLIGHT CREW REPORTED THAT THE TCAS SYSTEM FAILED PREFLIGHT CHECKS. OPERATIONS WERE CONTINUED PER MEL 34-45-02 CAT C. AT CORRECTIVE ACTION THE MAINTENANCE TEAM REMOVED AND REPLACED THE TCAS PROCESSOR WITH REPAIRED UNIT. OPS CHECKS WERE SATISFACTORY AND THE AIRCRAFT WAS RETURNED TO SERVICE
